# SDR SWIA202056168

- Difficulty date: December 8, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LOWER FUSELAGE SKIN'S EXTERNAL SURFACE HAS CORROSION AND CHAFING UNDER ACCESS PANEL 195BB, BETWEEN FS 559+112 AND FS 574, AND BETWEEN STRINGERS 21L AND 21R.   (C-CHECK) RO 2/9/2021   REMOVED THE CORROSION AND CHAFFING UNDER ACCESS PANEL 195BB BETWEEN FS.559+112 AND FS.574 AND BETWEEN STRG 21L AND 21R. FOUND TO BE WITHIN LIMITS REO 601R-53-61-7516 REV -- DATED 2020-12-24 COMPLIED WITH ALL APPLICABLE STEPS OF REO601R-53-61-7516 REV -- DATED 2020-12-24. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
